Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/56267
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Azman, I. | en_US |
dc.contributor.author | Jleli, M. | en_US |
dc.contributor.author | López Brito, María Belén | en_US |
dc.contributor.author | Sadarangani Sadarangani, Kishin Bhagwands | en_US |
dc.contributor.author | Samet, B. | en_US |
dc.date.accessioned | 2019-07-29T08:30:28Z | - |
dc.date.available | 2019-07-29T08:30:28Z | - |
dc.date.issued | 2018 | en_US |
dc.identifier.issn | 2008-1898 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/56267 | - |
dc.description.abstract | In this paper, we study the solvability of a nonlinear fractional differential equation under fractional integral boundary conditions. Via a mixed monotone operator method, some new results on the existence and uniqueness of a positive solution for the considered model are obtained. Moreover, we provide iterative sequences for approximating the solution. Some examples are also presented in order to illustrate the obtained result. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Journal of Nonlinear Science and Applications | en_US |
dc.source | Journal of Nonlinear Science and Applications [ISSN 2008-1898], v. 11 (2), p. 237-251 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Fractional boundary value problem | en_US |
dc.subject.other | Fractional integral boundary condition | en_US |
dc.subject.other | Mixed monotone operator | en_US |
dc.title | Positive solutions for a class of fractional boundary value problems with fractional boundary conditions | en_US |
dc.type | info:eu-repo/semantics/article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.22436/jnsa.011.02.06 | en_US |
dc.description.lastpage | 251 | - |
dc.identifier.issue | 02 | - |
dc.description.firstpage | 237 | - |
dc.relation.volume | 11 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.description.notas | MSC: 34A08; 31B10; 47H07 | en_US |
dc.identifier.ulpgc | Sí | es |
dc.description.sjr | 0,449 | |
dc.description.sjrq | Q3 | |
item.fulltext | Con texto completo | - |
item.grantfulltext | open | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-1484-0890 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | López Brito, María Belén | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
Page view(s)
200
checked on Mar 15, 2025
Download(s)
138
checked on Mar 15, 2025
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.